MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION; DRY DOC

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION; DRY DOC
Catalog Number DD15
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient stated that the wicks have not been working; there has been leaking and spilling issues; in addition they stated sometimes urine was not being collected in container and sometimes it suctions more than other times.The purewick was placed as seen in manual, and there was no blockage or build up in the 70 inch patient hose.A water cup test was conducted and it passed.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the problem could not be reproduced.A drydoc device was returned.Inhouse collection jar, patient hose and vacuum hose were used.The device was powered on and the switch illuminated, and the sounds indicative of the pump functioning were present (gross visual evaluation).Evaluation of the sample observed that the pump did function properly.620 ccs of water were suctioned over 20 seconds.A second suction test was ran with identical results.The device met the product specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as high suction would not likely be caused by the user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PUREWICK DRYDOC STATION
Common Device Name
DRY DOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10017958
Report Number1018233-2020-02960
Device Sequence Number2462252
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDD15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1